# SDR UALA2012042302436

- Difficulty date: April 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 36,314 hours, 15,813 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Sticking
- Location: Radio
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO TRIGGER SWITCH ON F/O SIDE STICK SOMETIMES STICKS IN TRANSMIT POSITION.  REPLACED FIRST OFFICER'S PUSH TO TALK SWITCH ON THE SIDE STICK.
